# SDR UIEA2018101002220

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,080 hours, 15,707 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 0020LF
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH EICAS MESSAGE RT ENGINE ANTI-ICE AND RIGHT ENGINE ANTI-ICE VALVE LIGHT ILLUMINATED. REMOVED AND REPLACED RT ENGINE ANTI-ICE VALVE IAW AMM 30-21-03-004-001 OPS CHECK NORMAL.
